Alert archive / Arkansas / Tornado Warnings in 2016

Tornado Warning 32, NWS Little Rock, AR

May 10, 20164 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at May 10, 2016, 1:33 AM CDT for 4 counties in Arkansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2016, 1:33 AM CDT (06:33 UTC)
Expired
May 10, 2016, 2:15 AM CDT
In force
42 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Cleveland County, AR, Dallas County, AR, Grant County, AR, Jefferson County, AR

The radar

The Little Rock radar (KLZK), 92 km from the middle of the area, began a volume at 06:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 7:23 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 6.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1192 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1065 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
1.5
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted.

177 
WFUS54 KLZK 100633
TORLZK
ARC025-039-053-069-100715-
/O.NEW.KLZK.TO.W.0032.160510T0633Z-160510T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
133 AM CDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN DALLAS COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEASTERN ARKANSAS...
  SOUTHEASTERN GRANT COUNTY IN CENTRAL ARKANSAS...
  NORTHWESTERN CLEVELAND COUNTY IN SOUTHEASTERN ARKANSAS...

* UNTIL 215 AM CDT
    
* AT 133 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR CARTHAGE...OR 13 MILES NORTH OF FORDYCE...
  MOVING EAST AT 35 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  RISON...               KEDRON...              LAMONT...
  STAVES...              FARINDALE...           BUNN...
  MT ZION...             

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3396 9255 3406 9256 3416 9214 3394 9210
TIME...MOT...LOC 0633Z 262DEG 28KT 3401 9248 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

44
4 follow-up statements
261 
WWUS54 KLZK 100649
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
149 AM CDT TUE MAY 10 2016

ARC039-100659-
/O.CAN.KLZK.TO.W.0032.000000T0000Z-160510T0715Z/
DALLAS AR-
149 AM CDT TUE MAY 10 2016

...THE TORNADO WARNING FOR NORTHEASTERN DALLAS COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR SOUTHERN
ARKANSAS.

LAT...LON 3395 9243 3406 9245 3406 9234 3408 9237
      3410 9239 3411 9238 3416 9214 3394 9210
TIME...MOT...LOC 0649Z 257DEG 24KT 3404 9235 

$$

ARC025-053-069-100715-
/O.CON.KLZK.TO.W.0032.000000T0000Z-160510T0715Z/
JEFFERSON AR-GRANT AR-CLEVELAND AR-
149 AM CDT TUE MAY 10 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHWESTERN JEFFERSON...SOUTHEASTERN GRANT AND NORTHWESTERN
CLEVELAND COUNTIES...
    
AT 149 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR LAMONT...OR 10 MILES NORTHWEST OF RISON...MOVING EAST
AT 25 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
RISON...               KEDRON...              LAMONT...
STAVES...              MT ZION...             

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!

&&

LAT...LON 3395 9243 3406 9245 3406 9234 3408 9237
      3410 9239 3411 9238 3416 9214 3394 9210
TIME...MOT...LOC 0649Z 257DEG 24KT 3404 9235 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

44
130 
WWUS54 KLZK 100658
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
158 AM CDT TUE MAY 10 2016

ARC025-053-069-100715-
/O.CON.KLZK.TO.W.0032.000000T0000Z-160510T0715Z/
JEFFERSON AR-GRANT AR-CLEVELAND AR-
158 AM CDT TUE MAY 10 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHWESTERN JEFFERSON...SOUTHEASTERN GRANT AND NORTH CENTRAL
CLEVELAND COUNTIES...
    
AT 157 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR LAMONT...OR 8 MILES NORTHWEST OF RISON...MOVING EAST
AT 30 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
KEDRON...              LAMONT...              STAVES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!

&&

LAT...LON 3399 9236 3402 9238 3406 9238 3406 9234
      3409 9237 3411 9234 3416 9214 3397 9211
TIME...MOT...LOC 0657Z 262DEG 26KT 3405 9229 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

44
572 
WWUS54 KLZK 100707
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
207 AM CDT TUE MAY 10 2016

ARC025-053-069-100715-
/O.CON.KLZK.TO.W.0032.000000T0000Z-160510T0715Z/
JEFFERSON AR-GRANT AR-CLEVELAND AR-
207 AM CDT TUE MAY 10 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHWESTERN JEFFERSON...SOUTHEASTERN GRANT AND NORTH CENTRAL
CLEVELAND COUNTIES...
    
AT 207 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR KEDRON...OR 7 MILES NORTH OF RISON...MOVING EAST AT 30
MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
KEDRON...              LAMONT...              STAVES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!

&&

LAT...LON 3400 9228 3402 9232 3406 9230 3412 9230
      3414 9214 3403 9212 3398 9211
TIME...MOT...LOC 0707Z 262DEG 28KT 3406 9219 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

44
692 
WWUS54 KLZK 100713
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
213 AM CDT TUE MAY 10 2016

ARC025-053-069-100723-
/O.EXP.KLZK.TO.W.0032.000000T0000Z-160510T0715Z/
JEFFERSON AR-GRANT AR-CLEVELAND AR-
213 AM CDT TUE MAY 10 2016

...THE TORNADO WARNING FOR SOUTHWESTERN JEFFERSON...SOUTHEASTERN
GRANT AND NORTH CENTRAL CLEVELAND COUNTIES WILL EXPIRE AT 215 AM
CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR SOUTHEASTERN
ARKANSAS.

LAT...LON 3400 9228 3402 9232 3406 9230 3412 9230
      3414 9214 3403 9212 3398 9211
TIME...MOT...LOC 0710Z 262DEG 28KT 3406 9219 

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 10, 12:51 AM CDT, 42 minutes earlier.

Area forecast discussion, May 10, 12:51 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1251 AM CDT TUE MAY 10 2016

.AVIATION...
A LINE OF THUNDERSTORMS CONTINUES TO MOVE EAST ACROSS EASTERN AND
SOUTHERN ARKANSAS. STRONG WEST WINDS ARE ASSOCIATED WITH MANY OF
THESE THUNDERSTORMS. THE LINE IS AFFECTING PBF NOW AND WILL REACH
LLQ IN ANOTHER HOUR. MVFR CONDITIONS ARE EXPECTED WITH THE LINE
AND BEHIND IT. ALSO...PATCHY FOG IS ANTICIPATED DURING THE
MORNING. SOME CLEARING IS EXPECTED DURING THE AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 256 PM CDT MON MAY 9 2016/

SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

A POTENTIALLY SIGNIFICANT WEATHER EVENT IS SETTING UP FOR LATE
THIS AFTERNOON AND EVENING. A STRONG UPPER LEVEL SHORTWAVE IS
QUICKLY PROGRESSING EASTWARD ACROSS THE PANHANDLES REGION OF
TX/OK. MEANWHILE...MORNING SHOWER ACTIVITY HAS LINGERED ACROSS
MUCH OF THE STATE...WITH AN EXPANSIVE AREA OF CLOUD COVER STILL
COVER THE BULK OF THE REGION. THIS HAS HAS LIMITED THE
HEATING/INSTABILITY POTENTIAL THIS AFTERNOON.

REGARDLESS...GIVEN THE IMPRESSIVE UPPER LEVEL DYNAMICS ASSOCIATED
WITH THE SHORTWAVE...THERE WILL STILL CONVECTIVE ACTIVITY
EXPECTED. MID-LEVEL LAPSE RATES ARE EXPECTED TO STEEPEN AS COLDER
TEMPS ARE ADVECTED EASTWARD. THIS WILL ALLOW FOR A DEEPER CAPE
PROFILE AND STRONGER UPDRAFTS. AS SUCH...DO EXPECT
DISCRETE...SUPERCELL FORMATION ACROSS EASTERN OK AND WESTERN AR
THIS EVENING...ESPECIALLY AS A WARM FRONTAL BOUNDARY BEGINS TO
LIFT. STORMS THAT GET GOING OVER WESTERN PORTIONS OF THE STATE
LATER TODAY WILL BE CABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...AND SOME TORNADOES.

AS THE STORMS MOVE EASTWARD INTO CENTRAL PORTIONS...THE DISCRETE
CELLS COULD LOSE SOME OF THE SURFACED BASED INSTABILITY AND FORM A
QUASI-LINER CONVECTIVE LINE...POTENTIALLY LIMITING THE TORNADIC
CHANCES LATER.

THE STORMS WILL MOVE ACROSS THE STATE THROUGH THE EARLY OVERNIGHT
HOURS BEFORE PASSING EAST OF THE MISSISSIPPI.

FOR TUESDAY...WARM DEWPOINTS WILL BE IN PLACE...WITH DECENT
INSTABILITY. HOWEVER...UPPER LEVEL SUPPORT LOOKS MINIMAL AT BEST.
HOWEVER...SOME STORMS WILL BE POSSIBLE

LONG TERM...WEDNESDAY THROUGH MONDAY NIGHT

AN UPPER LEVEL TROF AND A SFC COLD FRONT WILL BE PUSHING THRU THE
AREA IN THE WEDNESDAY TO THURSDAY TIME FRAME. LOOKS LIKE THERE COULD
BE ANOTHER RISK FOR SEVERE WEATHER...MAINLY ON WEDNESDAY NIGHT
ACROSS THE NORTHERN AND WESTERN PORTIONS OF THE CWA.

AS THE COLD FRONT PUSHES THRU...SFC HIGH PRESSURE WILL BUILD INTO
THE AREA...AS A NWLY FLOW BECOMES ESTABLISHED ALOFT. BY THIS
WEEKEND...ANOTHER COLD FRONT WILL BE AFFECTING THE AREA...BRINGING
THUNDERSTORM CHANCES BACK INTO THE FORECAST FOR SUNDAY. 53

&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...51
Hazardous weather outlook, May 9, 5:00 AM CDT, 20 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT MON MAY 9 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101000-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
500 AM CDT MON MAY 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWER AND THUNDERSTORM CHANCES WILL INCREASE TODAY AS A STORM
SYSTEM APPROACHES FROM THE WEST. STRONG AND SEVERE STORMS WILL BE
POSSIBLE BY LATE THIS AFTERNOON AND INTO THE EVENING AS THE STRONG
LOW PRESSURE SYSTEM INTERACTS WITH THE MOIST AND UNSTABLE AIRMASS
OVER ARKANSAS. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS
OVER MUCH OF WESTERN AND CENTRAL ARKANSAS...WITH A SLIGHT RISK
ELSEWHERE. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS...ALTHOUGH ISOLATED TORNADOES CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A NEW STORM SYSTEM WILL BRING THE NEXT ROUND OF SHOWERS AND
THUNDERSTORMS TO ARKANSAS WEDNESDAY NIGHT AND THURSDAY. RAIN CHANCES
WILL BE ENHANCED BY AN ASSOCIATED COLD FRONT THAT WILL BE MOVING
THROUGH THE STATE. SOME STRONG AND SEVERE STORMS ARE EXPECTED TO
ACCOMPANY THE FRONT...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN
SEVERE WEATHER CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON AND MONDAY NIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK.

51/44

In the hours before

Local storm report, May 9, 11:29 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1129 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     BISMARCK                34.32N 93.17W
05/09/2016                   HOT SPRING         AR   TRAINED SPOTTER

            A FEW TREES REPORTED DOWN.

&&

JHOOD
Special weather statement, May 10, 12:00 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1200 AM CDT TUE MAY 10 2016

ARZ056-062-063-067-100545-
JEFFERSON AR-CALHOUN AR-DALLAS AR-CLEVELAND AR-
1200 AM CDT TUE MAY 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CALHOUN...
SOUTHEASTERN DALLAS...SOUTHWESTERN JEFFERSON AND NORTHERN CLEVELAND
COUNTIES UNTIL 1245 AM CDT...

AT 1200 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CARTHAGE TO 10 MILES
NORTH OF HARLOW TO NEAR SPARKMAN...AND MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FORDYCE...             RISON...               KINGSLAND...
THORNTON...            TOLEDO...              KEDRON...
STAVES...              RAMSEY...              MT ZION...
HOLLY SPRINGS...       PINE GROVE...          OUACHITA...
CHAMBERSVILLE...       BUNN...                PRINCETON...
IVAN...                HOPEVILLE...           RANDALL...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHERN
ARKANSAS.

LAT...LON 3377 9259 3380 9258 3380 9276 3383 9289
      3384 9288 3386 9289 3394 9269 3408 9251
      3408 9237 3406 9233 3406 9224 3409 9223
      3409 9200 3387 9214 3374 9245
TIME...MOT...LOC 0500Z 268DEG 29KT 3404 9247 3390 9261 3384 9284

44
Local storm report, May 10, 12:02 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1202 AM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     3 NNE CHENAL VALLEY     34.82N 92.44W
05/09/2016                   PULASKI            AR   AMATEUR RADIO

            TREES DOWN ON PINNACLE VALLEY ROAD.

&&

CDALTON
Local storm report, May 10, 12:19 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1219 AM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND DMG     CADDO VALLEY            34.18N 93.07W
05/09/2016                   CLARK              AR   TRAINED SPOTTER

            A FEW TREES BLOWN OVER.

&&

JHOOD
Local storm report, May 10, 1:30 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
130 AM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 AM     TSTM WND GST     PINE BLUFF              34.21N 92.02W
05/10/2016  M55.00 MPH       JEFFERSON          AR   ASOS

            A 55 MPH GUST WAS MEASURED AT GRIDER FIELD.

&&

46
Local storm report, May 10, 1:31 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
131 AM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     TSTM WND GST     PINE BLUFF              34.21N 92.02W
05/10/2016  M55.00 MPH       JEFFERSON          AR   ASOS

            A 55 MPH GUST WAS MEASURED AT GRIDER FIELD.

&&

46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:06 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Searcy, Van Buren24 min
May 9, 7:25 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Searcy, Stone, Van Buren50 min
May 9, 7:27 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp48 min
May 9, 8:15 PM CDTSpecial Weather StatementLZKStone, Van Buren30 min
May 9, 8:31 PM CDTSpecial Weather StatementLZKPolk44 min
May 9, 8:35 PM CDTSpecial Weather StatementLZKSearcy40 min
May 9, 8:53 PM CDTSevere Thunderstorm WarningLZKPolk22 min
May 9, 9:40 PM CDTSevere Thunderstorm WarningLZKClark, Pike50 min
May 9, 9:45 PM CDTSevere Thunderstorm WarningLZKIndependence, Izard, Sharp45 min
May 9, 9:50 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Pulaski, Saline40 min
May 9, 10:09 PM CDTSevere Thunderstorm WarningLZKClark, Pike21 min
May 9, 10:26 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike34 min
May 9, 10:28 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline47 min
May 9, 10:38 PM CDTTornado WarningLZKPulaski, Saline13 min
May 9, 10:56 PM CDTSevere Thunderstorm WarningLZKIzard, Sharp, Stone49 min
May 9, 11:03 PM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski16 min
May 9, 11:06 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White54 min
May 9, 11:17 PM CDTSpecial Weather StatementLZKClark28 min
May 9, 11:29 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp31 min
May 9, 11:56 PM CDTSevere Thunderstorm WarningLZKJackson, Lonoke, Monroe, Prairie, White, Woodruff49 min
May 10, 12:00 AM CDTSpecial Weather StatementLZKCleveland, Dallas45 min
May 10, 12:12 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas48 min
May 10, 12:35 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln, Lonoke, Monroe, Prairie55 min
May 10, 12:45 AM CDTSevere Thunderstorm WarningLZKCleveland, Desha, Lincoln45 min
May 10, 12:47 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie43 min
May 10, 12:52 AM CDTSevere Thunderstorm WarningLZKClark, Dallas38 min
May 10, 1:05 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Monroe55 min
May 10, 1:29 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson46 min
May 10, 2:46 AM CDTSpecial Weather StatementLZKArkansas44 min
May 10, 3:23 AM CDTSpecial Weather StatementLZKArkansas52 min
May 10, 11:11 AM CDTRiver Flood WarningLZKWhite, Woodruff12 days
May 10, 11:12 AM CDTRiver Flood WarningLZKIndependence, Jackson, Lawrence37 days

Nearby

Tornado Warnings in Arkansas, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.